# SDR HNAA0800135

- Difficulty date: March 18, 2008
- Submitted: April 19, 2008
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 39,914 hours, 42,567 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Beam
- Part number: 85410611001
- Condition: Damaged
- Location: Nr 3 Flap Track
- Part time: 39,914 hours, 42,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AFTER INFLIGHT FIRE, THE OUTBOARD NR 3 FLAP TRACK SUPPORT BEAM WAS FOUND TO HAVE FIRE DAMAGE.  MAINTENANCE REPLACED SUPPORT BEAM.
